My home life. So the dr tried several different meds... and nothing has worked for me!! But today he prescribed Cymbalta to take with my 30th of wellbutrin. I'm praying this works for me. I've been through alot, gained about 15 pounds and had so many different types of side effects. .does anyone have any suggestions or input about weight gain/loss while taking these medications? I would really appreciate any information. Thank you
As weird as it may sound, be sure you're drinking plenty of water for you age and weight. If your body is getting ample water, it won't hold on to water as much. I gained a lot of water weight on Cymbalta, I didn't do well with it over all, hope it works well for you. Hydrate!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Feb 2018 • 5 answers
Updated 25 Nov 2012 • 2 answers
Updated 28 Mar 2013 • 4 answers
Updated 27 Mar 2017 • 2 answers
Updated 22 Apr 2017 • 3 answers